# SDR FDEA201505041384

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 297 hours, 15,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Buzzer
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE BUZZER WILL NOT TEST.  WARNING LIGHT WORKS OK.  L1 CREW ENTRY DOOR ESCAPE SLIDE WARNING SYS BUZZERS INOPERATIVE.  TROUBLE SHOT IAW TSM 52-73-00 FIG 101.  WIRING CHECKED AT TEST SW GOOD.  CLEANED WARNING HORN TERMINALS & TIGHTENED CONNECTIONS.  OPERATIONS TESTED L1 DOOR EMER SLIDE WARNING HORN IAW AMM 52-73-12-04-02 SATISFACTORY.
